# SDR JR2R20220406511

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 17,309 hours, 10,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 17,309 hours, 10,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEAM AT LBL12 CORRODED BETWEEN FR16 THRU FR19
